# SDR FDEA201005181564

- Difficulty date: May 18, 2010
- Submitted: May 18, 2010
- Operation: Air carrier
- Aircraft: N937FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23895
- Aircraft time: 63,630 hours, 26,638 cycles
- Engine: Rroyce RB211*
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112N3101
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING REAR SPAR UPPER SKIN LOWER SURFACE AT WS 190 FOUND WITH CORROSION. CORROSION ON RT WING UPPER SKIN LOWER SURFACE AT WS 190 REPAIRED IAW EA F-5730-138545 ( RT UPPER SKIN LOWER SURFACE CORROSION REPAIR AT WS 204.50).  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100.
